My father was diagnosed to have hep B about 1 year ago. Tumour was detected at the liver and he was treated with chemotheraphy. His condition seems to get better but just two weeks ago his leg and stomach started to get swollen.
After referring to our doctor, he clarified that my dad has advanced liver cancer with the involvement of inferior vena cava.
The doctor stopped the chemo treatment and told us he only got 3 months left to live and nothing else can be done.
Is it really nothing can be done? It is so frustrating that the doctor isnt helpful at all and just asked him to stay back and wait to die.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?